By Topic

Study of Periodic Solutions in Discretized Two-Dimensional Sliding-Mode Control Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Galias, Z. ; Dept. of Electr. Eng., AGH Univ. of Sci. & Technol., Krakow, Poland ; Xinghuo Yu

The existence of periodic solutions in discretized 2-D equivalent control-based sliding-mode control systems is studied. Admissibility conditions for the existence of periodic solutions with specific symbol sequences are derived, and admissibility regions for short periodic sequences are found. It is shown that, for certain parameter values, there exist arbitrarily long periodic orbits for arbitrarily small discretization steps. Theoretical results are illustrated with simulation examples.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:58 ,  Issue: 6 )